# SDR 06FDEA2474

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT TUNNEL, LONGERON 37R SPLICE AT STA 1531 FOUND CRACKED.  REMOVED AS   PER SRM 51-33-01 VOL.II. NEW LONGERON SPLICE FABRICATED AS PER DWG NR A5A7114 AND INSTALLED AS PER SRM 51-33-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
